Open Access
September 2007 Average of two extreme points in $JBW^{*}$-triples
Akhlaq Ahmad Siddiqui
Proc. Japan Acad. Ser. A Math. Sci. 83(9-10): 176-178 (September 2007). DOI: 10.3792/pjaa.83.176


H.Choda proved that every element in the closed unit ball of a von Neumann algebra is average of two extreme points of the ball. Here, we prove the strict generalisation of Choda’s result to arbitrary $JBW^{*}$-triples.


Download Citation

Akhlaq Ahmad Siddiqui. "Average of two extreme points in $JBW^{*}$-triples." Proc. Japan Acad. Ser. A Math. Sci. 83 (9-10) 176 - 178, September 2007.


Published: September 2007
First available in Project Euclid: 22 January 2008

zbMATH: 1207.46046
MathSciNet: MR2376600
Digital Object Identifier: 10.3792/pjaa.83.176

Primary: 17C65 , 46H70 , 46L10 , 46L70
Secondary: 17C27 , 46K70

Keywords: $JB^{*}$-algebra , $JBW^{*}$-algebra , $JBW^{*}$-triple , extreme points , Peirce decomposition , von Neumann algebra

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 9-10 • September 2007
Back to Top